Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipoatrohpy changes
Jan 2, 2007

Hi I switched from Stavudine (zerit) about 20 months ago due to face and body fat loss. After switching to abacavir it continued for sometime but then, thankfully, seemed to stop at a point where i'd say I have moderate fat loss. However, 20 months later I can't say I have noticed any turn around/improvement - is this likely to mean that I am not likely to now, in that if I was going to see some improvement I would have by now? or do I still have time on my side?

regards Mike

Response from Dr. Henry

Good question. Further improvement can be slow or sometimes non-existent which can be very frustrating. I have had a number of patients in that situation resort to plastic surgery with varying degrees of success (costly and often not covered by insurance!). KH



Previous
joint pain and PEP
Next
lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement